HOHAI UNIVERSITY
college of science
Ye Guoju

 Name
Guoju Ye

Title
Professor

Educational Background

Postdoctoral, Mathematics,Lanzhou University (2004)

Postdoctoral, Mathematics, Institute of Mathematics, Czech Academy of Sciences (2002)

Ph. D, Mathematics, Harbin Institute of Technology (1999)

MS, Mathematics, Northwest Normal University (1990)

BA, Mathematics, Northwest Normal University (1987)

Research

Research Interests

• Real Analysis

• Nonlinear Functional Analysis

• Nonlinear Differential Equations and Dynamical Systems

Research Projects

1. The Kurzweil integral and its applications in mechanics and financial markets, The Program of High-end Foreign Experts of the SAFEA, GDW20163200216. (principal)

2. The periodic solutions of Hamiltonian systems and related problems, The National Natural Science Foundation of China (10871059), 2009/01-2011/12. (participant)

Journal Articles

[1] G. Ye, W. Liu, The distributional Henstock-Kurzweil integral and applications. Monatsh. Math. 2015, in press. Doi: 10.1007/s00605-015-0853-1.

[2] H. Zhou, G. Ye, W. Liu, O. Wang, The distributional Henstock-Kurzweil integral and measure differential equations. Bull. Iranian Math. Soc. 41 (2015), no. 2, 363–374.

[3] B. Liang, G. Ye, W. Liu, H. Wang, On second order nonlinear boundary value problems and the distributional Henstock-Kurzweil integral. Bound. Value Probl. 2015, 2015:73, 8 pp.

[4] W. Liu, T. An, G. Ye, On first-order periodic boundary value problems and distributional Henstock-Kurzweil integrals. Bound. Value Probl. 2014, 2014:54, 11 pp.

[5] S. Heikkila, G. Ye, Equations containing locally Henstock-Kurzweil integrable functions. Appl. Math. 57 (2012), no. 6, 569–580.

[6] W. Liu, G. Ye, Y. Wang, X. Zhou, On periodic solutions for first-order differential equations involving the distributional Henstock-Kurzweil integral. Bull. Aust. Math. Soc. 86 (2012), no. 2, 327–338.

[7] Y. Lu, G. Ye, Y. Wang, W. Liu, The Darboux problem involving the distributional Henstock-Kurzweil integral. Proc. Edinb. Math. Soc. 55 (2012), no. 1, 197–205.

[8] Q. Liu, G. Ye, Some problems on the convergence of distributional Denjoy integral. (Chinese) Acta Math. Sinica (Chin. Ser.) 54 (2011), no. 4, 659–664.

[9] S. Heikkila, G. Ye, Convergence and comparison results for Henstock-Kurzweil and McShane integrable vector-valued functions. Southeast Asian Bull. Math. 35 (2011), no. 3, 407–418.

[10] Y. Lu, G. Ye, W. Liu, Y. Wang, Existence of solutions of the wave equation involving the distributional Henstock-Kurzweil integral. Differential Integral Equations 24 (2011), no. 11-12, 1063–1071.

[11] G. Ye, X. Li, Existence of solutions of second order boundary value problems with integral boundary conditions and singularities. J. Inequal. Appl. 2010, Art. ID 807178, 13 pp.

[12] G. Ye, On Kurzweil-Henstock-Pettis and Kurzweil-Henstock integrals of Banach space-valued functions. Taiwanese J. Math. 14 (2010), no. 1, 213–222.

[13] X. Ding, G. Ye, W.-C. Yang, Estimates of the integral remainders in several numerical integral formulas using the Henstock-Kurzweil integral. J. Math. Inequal. (2009), no. 2, 243–256.

[14] G. Ye, On the Henstock-Kurzweil-Dunford and Kurzweil-Henstock-Pettis integrals. Rocky Mountain J. Math. 39 (2009), no. 4, 1233–1244.

[15] S. Carl, S. Heikkila, G. Ye, Order properties of spaces of non-absolutely integrable vector-valued functions and applications to differential equations. Differential Integral Equations 22 (2009), no. 1-2, 135–156.

[16] G. Ye, S. Schwabik, A negative answer to a problem of Fremlin and Mendoza. Acta Math. Sci. Ser. B Engl. Ed. 27 (2007), no. 4, 813–820.

[17] G. Ye, On Henstock-Kurzweil and McShane integrals of Banach space-valued functions. J. Math. Anal. Appl. 330 (2007), no. 2, 753–765.

[18] D. Zhao, G. Ye, C-integral and Denjoy-C integral. Commun. Korean Math. Soc. 22 (2007), no. 1, 27–39.

[19] G. Ye, Some characterizations of the primitive of strong Henstock-Kurzweil integrable functions. Math. Bohem. 131 (2006), no. 3, 279–290

[20] G. Ye, P.-Y. Lee, A Riemann-type definition for the double Denjoy integral of Chelidze and Djvarsheishvili. Math. Bohem. 128 (2003), no. 2, 113–119.

[21] G. Ye, S. Schwabik, The McShane and the Pettis integral of Banach space-valued functions defined on Rm. Illinois J. Math. 46 (2002), no. 4, 1125–1144.

[22] G. Ye, S. Schwabik, The McShane and the weak McShane integrals of Banach space-valued functions defined on Rm. Math. Notes (Miskolc) 2 (2001), no. 2, 127–136.

[23] S. Schwabik, G. Ye, On the strong McShane integral of functions with values in a Banach space. Czechoslovak Math. J. 51(126) (2001), no. 4, 819–828.

Books

[1] Stefan Schwabik, Guoju Ye, Topics in Banach space integration, World Scientific, Singapore, 2005.

[2] Guoju Ye, Dafang Zhao, A guide to mathematics analysis, Tsinghua University Press, Beijing, 2009. (In Chinese)

Contact
tel+86-025-83786626
emailyegj@hhu.edu.cn